RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grinberg, Yakov Ruvimovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:48
Abstract pages:85
Full texts:3
References:5
Candidate of technical sciences
E-mail:

http://www.mathnet.ru/eng/person140657
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Ya. R. Grinberg, “Methods of the convex cone theory in the feasibility problem of multicommodity flow”, Zh. Vychisl. Mat. Mat. Fiz., 58:5 (2018),  834–842  mathnet  elib; Comput. Math. Math. Phys., 58:5 (2018), 803–812  isi  scopus
2013
2. Ya. R. Grinberg, I. I. Kurochkin, A. V. Korkh, R. M. Aliguliyev, M. A. Hashimov, “Application of the method of data aggregation in the purpose of allocation nodes with additional functionality”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2013, 2,  27–39  mathnet
2012
3. Ya. R. Grinberg, I. I. Kurochkin, A. V. Korkh, “Algorithm of the telecommunication networks elements clustering”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2012, 3,  18–30  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021